Exponential Stabilization of a Wheeled Mobile Robot Via Discontinuous Control

[+] Author and Article Information
A. Astolfi

Department of Electrical and Electronic Engineering, Imperial College, Exhibition Road, London SW7 2BT, UK.

J. Dyn. Sys., Meas., Control 121(1), 121-126 (Mar 01, 1999) (6 pages) doi:10.1115/1.2802429 History: Received May 21, 1997; Online December 03, 2007


In the present work the problem of exponential stabilization of the kinematic and dynamic model of a simple wheeled mobile robot is addressed and solved using a discontinuous, bounded, time invariant, state feedback control law. The properties of the closed-loop system are studied in detail and its performance in presence of model errors and noisy measurements are evaluated and discussed.

Copyright © 1999 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In